# SDR IPXA2025042153243

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 71,689 hours, 24,762 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  AFTER TAKE OFF DURING GEAR RETRACTION RECEIVED Â€ŒGEAR DISAGREE AMD GEAR DOORSÂ€? EICAS MESSAGES. FELT VIBRATION AS IF GEAR DOORS WERE EXTENDED. GEAR DID NOT FEEL FULLY RETRACTED, BUT NOT EXTENDED EITHER. OPEN
